MAUDE Adverse Event Report: MICROVENTION, INC. VIA 17 MICROCATHETER; PERCUTANEOUS CATHETER

MICROVENTION, INC. VIA 17 MICROCATHETER; PERCUTANEOUS CATHETER
Model Number VIA-17-154-90-MVI2
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The product has been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that after the web device was delivered using the via 17 through a sofia 6f 125cm and synchro 14 wire, the physician pulled the via 17 catheter out and the end of the catheter detached.There was no reported patient injury and the patient was reported to be doing fine.
 
Additional Manufacturer Narrative
The reported complaint is confirmed.Investigation found damage along the shaft of the catheter as well as the distal section separated from the proximal section, consistent with the alleged product issue.The damage identified on the catheter is consistent with the device experiencing forces over specification.The device was functioning as intended during the procedure as it was able to successfully implant a web device but was received in a nonfunctioning state that could not be used to implant a web device.This means that the damage happened after the implantation of the web but could not be fully determined as the sofia 6f and synchro 14 guidewire used during the procedure were not returned; thus, the interaction between the original sofia 6f, synchro 14 guidewire, and the via 17 could not be accessed.

Brand Name
VIA 17 MICROCATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key14246817
Report Number2032493-2022-00175
Device Sequence Number14713300
Product Code DQY
UDI-Device Identifier00842429106457
UDI-Public(01)00842429106457(11)211027(17)240930(10)0000103725
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberVIA-17-154-90-MVI2
Device Catalogue NumberVIA-17-154-90
Device Lot Number0000103725
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown